White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Stochastic nonlinear beam equations

Brzezniak, Z., Maslowski, B. and Seidler, J. (2005) Stochastic nonlinear beam equations. Probability Theory and Related Fields, 132 (1). pp. 119-149. ISSN 1432-2064

Full text not available from this repository.

Abstract

An extensible beam equation with a stochastic force of a white noise type is studied, Lyapunov functions techniques being used to prove existence of global mild solutions and asymptotic stability of the zero solution.

Item Type: Article
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 20 Feb 2009 15:47
Last Modified: 20 Feb 2009 15:47
Published Version: http://dx.doi.org/10.1007/s00440-004-0392-5
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00440-004-0392-5
URI: http://eprints.whiterose.ac.uk/id/eprint/7318

Actions (login required)

View Item View Item